# SDR A6WA200440146

- Difficulty date: October 10, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT 625 OBLIQUE ANGLE IS CRACKED.  REMOVED AND REPLACED OBLIQUE ANGLE AT FS 625, RIGHT SIDE, IAW CRJ 200 SRM 51-92-21. (M)
